# SDR REXA2013041100630

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 13,075 hours, 12,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH MEASURING .875 X .500 X .011 DEEP AT FS 265 BETWEEN S-21L AND S-22L.  REPAIRED IAW EA CRJ253-01456 AND ASSOCIATED 8110-3.
